REVISION OF THE THEORY OF THE DISPERSION OF LONGITUDINAL-WAVES OF DEFORMATION IN NONLINEAR-ELASTIC ROD

被引:0
|
作者
PORUBOV, AV
SAMSONOV, AM
机构
来源
PISMA V ZHURNAL TEKHNICHESKOI FIZIKI | 1993年 / 19卷 / 12期
关键词
D O I
暂无
中图分类号
O59 [应用物理学];
学科分类号
摘要
引用
收藏
页码:26 / 29
页数:4
相关论文
共 50 条
  • [41] THE STRAIN SOLITARY WAVES IN A NONLINEAR ELASTIC ROD
    Zhang Shanyuan (Taiyuan University of Technology) Zhuang Wei (Xian Jiaotong University)
    [J]. Acta Mechanica Sinica, 1987, (01) : 62 - 72
  • [42] PROPAGATION OF NONLINEAR LOGITUDINAL WAVES IN AN ELASTIC ROD
    Wu, Rong-xing
    Yu, Lan-zhen
    Shi, Wei
    Yu, Jing
    Wang, Ji
    [J]. PROCEEDINGS OF THE 2012 SYMPOSIUM ON PIEZOELECTRICITY, ACOUSTIC WAVES AND DEVICE APPLICATIONS (SPAWDA12), 2012, : 199 - 202
  • [43] NONLINEAR MODULATION OF TORSIONAL WAVES IN ELASTIC ROD
    HIRAO, M
    SUGIMOTO, N
    [J]. JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN, 1977, 42 (06) : 2056 - 2064
  • [44] Nonlinear stationary torsional waves in an elastic rod
    Erofeev V.I.
    Semerikova N.P.
    Serov A.V.
    [J]. Journal of Machinery Manufacture and Reliability, 2008, 37 (1) : 6 - 7
  • [45] Nonlinear Stationary Torsional Waves in an Elastic Rod
    Erofeev, V. I.
    Semerikova, N. P.
    Serov, A. V.
    [J]. JOURNAL OF MACHINERY MANUFACTURE AND RELIABILITY, 2008, 37 (01): : 6 - 7
  • [46] LONGITUDINAL-WAVES IN AN ELASTIC MEDIUM WITH A PIECEWISE-LINEAR DEPENDENCE OF THE STRESS ON THE STRAIN
    KULIKOVSKII, AG
    PEKUROVSKAYA, LA
    [J]. PMM JOURNAL OF APPLIED MATHEMATICS AND MECHANICS, 1990, 54 (05): : 663 - 668
  • [47] LAMB WAVES IN A PRESTRESSED PLATE OF ISOTROPIC NONLINEAR-ELASTIC INCOMPRESSIBLE MATERIAL.
    Yakovenko, M.G.
    [J]. Mechanics of solids, 1982, 17 (04): : 133 - 137
  • [48] SOLITARY WAVES IN FINITE DEFORMATION ELASTIC CIRCULAR ROD
    刘志芳
    张善元
    [J]. Applied Mathematics and Mechanics(English Edition), 2006, (10) : 1431 - 1437
  • [49] Solitary waves in finite deformation elastic circular rod
    Liu Zhi-fang
    Zhang Shan-yuan
    [J]. APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION, 2006, 27 (10) : 1431 - 1437
  • [50] Solitary waves in finite deformation elastic circular rod
    Zhi-fang Liu
    Shan-yuan Zhang
    [J]. Applied Mathematics and Mechanics, 2006, 27 : 1431 - 1437